Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Patient received Johnson&Johnson COVID vaccine in the afternoon on 3/31/21. Patient reported having right arm pain, diaphoresis, chills, nausea, and muscle aches/pain in upper leg/lower back at 5:30am the following morning. Patient took 2 tablets of 500mg naproxen in the morning and in the afternoon. Symptoms did not resolve and patient had to leave work early. Upon getting home patient took 2 tablets of 650mg tylenol and symptoms resolved within 48 hours. On 4/3/21 patient reported mild to severe pain in heel of left foot. The following day the patient went to WellNow urgent care to get his heel examined. During examination provider noticed patient''s lesions and patient stated more lesions have appeared since getting the vaccine. 1 on his stomach, 1 on the dorsum of his left foot, 1 on his back, 1 on his left elbow, in between his toes of his left foot, and in between the fingers of his right hand. Patient stated that these lesions cause a burning sensation and can become itchy. Patient was sent to Hopsital ED as provider at urgent care was concerned patient may have purpura. Patient was seen and discharged on 4/4/21 from the ED. The heel pain was determined to be plantar fascitis which was treated with at home exercises with a heel cup. The patient was given clotrimazole for his lesions. The patient had a follow-up visit with his primary care provider at hospital on 4/6/21 in which he explained the clotrimazole only made his lesions worse. Patient was referred to follow up with dermatology on 4/8/21. Primary care provider believes progression of the lesions since getting the vaccine leads to concern of an underlying autoimmune exacerbated by vaccine.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166